# SDR AU001061

- Difficulty date: November 1, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 2781032776
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC PIPE LOCATED IN RT ENGINE BAY LEAKING FROM CRACKED FLARE.
